# SDR ASOA201000989

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 3,273 hours, 2,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Stud
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH COCKPIT EMERGENCY LIGHT SWITCH IN ARMED POSITION, F/A EMERGENCY LIGHT SWITCH IS INOP.  CLEANED GROUND STUD GS 1505 IAW ESPM 20-26-00.  PERFORMED CONTINUTIY OF GROUND STUD IAW ESPM 20-12-01. EMERGENCY LIGHTS OPS CHECK GOOD IAW AMM 33-51-00.  (CLOSED)
